Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 29, 2014, 4:21 PM MDT for Teller County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2014, 4:21 PM MDT (22:21 UTC)
- Expired
- May 29, 2014, 4:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
County Teller County, CO
The radar
The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2949 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
081
WWUS85 KPUB 292221
SPSPUB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT THU MAY 29 2014
COZ081-084-085-292245-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
421 PM MDT THU MAY 29 2014
...SPECIAL WEATHER STATEMENT...
AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SOME LIGHT RAIN MOVING OVER THE WALDO CANYON BURN SCAR. THE AREA OF
SHOWERS WAS MOVING NORTHEAST AT 10 MPH.
RAINFALL AMOUNTS OF LESS THAN ONE-TENTH OF AN INCH CAN BE EXPECTED
OVER THE WALDO CANYON BURN SCAR AS THESE SHOWERS MOVE ACROSS THE
AREA...AND IT WILL NOT CAUSE FLOODING.
LAT...LON 3889 10496 3896 10499 3898 10494 3894 10487
3890 10488 3888 10491
TIME...MOT...LOC 2218Z 229DEG 8KT 3894 10494
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 29, 3:29 PM MDT, 52 minutes earlier.
Area forecast discussion, May 29, 3:29 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 329 PM MDT THU MAY 29 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 327 PM MDT THU MAY 29 2014 ...INCREASING THUNDERSTORMS NEXT 24 HOURS... LEADING EDGE OF MOIST MID/UPPER LEVEL SUBTROPICAL PLUME TO I-25 CORRIDOR. STILL MOSTLY CLOUD FREE EAST OF THE CORRIDOR...BUT WITH INCREASING MID/HIGH CLOUDS EXPECTED THROUGH THE EVENING HOURS. BEST CHANCES FOR CONVECTION THIS EVENING WILL BE ALONG AND WEST OF I-25. HOWEVER...SHOULD SEE AT LEAST SOME CONVECTION WORK EAST ACROSS THE PLAINS THIS EVENING. PRIMARY THREATS THIS EVENING WILL INCLUDE LIGHTNING...WIND GUSTS TO AROUND 50 MPH...BRIEF HEAVY RAIN AND POSSIBLY SOME SMALL...UP TO 1/2 INCH DIAMETER...HAIL. SEVERE THREAT LOOKS LOW THIS EVENING DUE TO LACK OF SHEAR AND CAPE. BIGGEST WORRY IS CELL DEVELOPING RIGHT OVER A BURN SCAR AND THEN...WITH THE LIGHT STEERING WINDS...JUST SITTING THERE. CONVECTION WILL LINGER THROUGH THE EARLY AND MID EVENING HOURS BUT SHOULD MOSTLY BE OVER BY MIDNIGHT. FOR TOMORROW...MORE MOISTURE TO WORK WITH. SHOULD BE AN EARLIER START...WITH MORE WIDESPREAD...AND GENERALLY MORE INTENSE ACTIVITY THROUGH THE DAY. MANY OF THE SAME THREATS AS TODAY...BUT WITH GREATER COVERAGE. THE THREATS WILL POTENTIALLY IMPACT MORE AREAS. CONCERN FOR BURN SCARS WILL STEP UP AS A RESULT. LW .LONG TERM...(FRIDAY NIGHT THROUGH NEXT THURSDAY) ISSUED AT 327 PM MDT THU MAY 29 2014 GENERALLY MINOR LONGER TERM ADJUSTMENTS NEEDED WITH PRIMARY METEOROLOGICAL CONCERNS CONTINUING TO BE TEMPERATURES AND POPS(INCLUDING ASSOCIATED HEAVY RAIN AND STRONG TO SEVERE THREAT AT TIMES). IN ADDITION...ELEVATED FIRE WEATHER CONCERNS MAY BE NOTED AT TIMES SUNDAY. LATEST LONGER TERM FORECAST MODEL SOUNDINGS AND COMPUTER SIMULATIONS INDICATE THAT AN ACTIVE METEOROLOGICAL PATTERN WILL BE NOTED AT TIMES OVER THE CWFA FROM FRIDAY EVENING INTO SATURDAY EVENING AND THEN AGAIN FROM LATER WEDNESDAY INTO AT LEAST NEXT THURSDAY. ONGOING CONVECTION FRIDAY EVENING(INCLUDING THE POTENTIAL FOR LOCALLY HEAVY RAIN AND STRONG STORMS) DUE TO ADEQUATE ATMOSPHERIC MOISTURE AND PASSING UPPER DISTURBANCE IS EXPECTED TO DECREASE AROUND MIDNIGHT. ANOTHER ROUND OF PRECIPITATION IS THEN EXPECTED SATURDAY...ALTHOUGH NOT AS WIDESPREAD AS FRIDAY AND FRIDAY NIGHTS ACTIVITY. AS OF THIS DISCUSSION...IT APPEARS THAT LOCALLY HEAVY RAIN(THANKS TO PRECIPITABLE WATER VALUES NEARING ONE INCH AT TIMES) WILL BE MORE LIKELY THAN STRONG TO SEVERE STORMS FROM LATER FRIDAY INTO FRIDAY NIGHT...ALTHOUGH A FEW STRONG TO POTENTIALLY SEVERE STORMS WILL BE POSSIBLE DURING THIS TIME-FRAME DUE TO PROJECTED MARGINAL SHEAR PROFILE AND INSTABILITY VALUES. AS ALWAYS...WFO PUEBLO WILL MONITOR CLOSELY WITH FOCUS ON RECENT AREA BURN SCARS(INCLUDING BUT NOT LIMITED TO THE WALDO CANYON AND BLACK FOREST BURN SCARS) FOR LOCALIZED FLASH FLOODING POTENTIAL. FOCUS ON SATURDAY AND SATURDAY NIGHT THEN SHIFTS TO A HIGHER POTENTIAL FOR STRONG TO POSSIBLY SEVERE STORMS(PRIMARILY OVER EASTERN SECTIONS) AS SHEAR PROFILES AND INSTABILITIES BECOME MORE FAVORABLE ALTHOUGH LOCALIZED FLASH FLOODING NOT OUT OF THE QUESTION...ESPECIALLY OVER RECENT BURN SCAR LOCATIONS. IT STILL APPEARS THAT SUNDAY WILL BASICALLY BE A TRANSITION DAY TO DRIER CONDITIONS AS UPPER DISTURBANCE MOVING ACROSS MONTANA ALLOWS A DRIER AIRMASS TO DEVELOP OVER THE MAJORITY OF THE CWFA...ALTHOUGH RECENT VERSION OF ECMWF KEEPS EASTERN THIRD OF FORECAST DISTRICT UNDER SOME PRECIPITATION THREAT SUNDAY. IN ADDITION...LOCALIZED ELEVATED FIRE WEATHER CONCERNS WILL BE POSSIBLE FROM SUNDAY INTO SUNDAY EVENING OVER PORTIONS OF THE FORECAST DISTRICT...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE FIRE WEATHER HIGHLIGHTS AT THIS TIME. FORECAST DISTRICT SHOULD CONTINUE TO NOTICE GENERALLY DRIER CONDITIONS FROM SUNDAY NIGHT INTO AT LEAST TUESDAY EVENING AS DRIER SOUTHWESTERLY FLOW MOVES ACROSS SOUTHERN COLORADO...ALTHOUGH ECMWF ATTEMPTS TO KEEP NORTHERN AND EASTERN PORTIONS SOMEWHAT ACTIVE. RECENT COMPUTER SIMULATIONS STILL INDICATE THAT THE SEVERE WEATHER THREAT HAS THE POTENTIAL TO INCREASE FROM MID TO LATER PORTIONS OF NEXT WEEK(PRIMARILY OVER EASTERN SECTIONS) AS MEAN LAYER SHEAR...ATMOSPHERIC MOISTURE AND INSTABILITIES ALL FAVOR INCREASING SEVERE THREAT POTENTIAL. ABOVE CLIMATOLOGICAL LATE MAY/EARLY JUNE TEMPERATURES ARE STILL EXPECTED DURING THE MAJORITY OF THE LONGER TERM WITH WARMEST TEMPERATURES ANTICIPATED SUNDAY...WHILE COOLEST TEMPERATURES(CLOSER TO SEASONAL AVERAGES) SHOULD RETURN BY NEXT THURSDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 327 PM MDT THU MAY 29 2014 AFTERNOON CONVECTION OCCURRING MAINLY WEST OF I-25 SO FAR TODAY. THIS WILL CONTINUE TO BE THE TREND FOR THE STRONGEST CONVECTION THROUGH THE EVENING HOURS...BUT WITH SOME...GENERALLY WEAKER CONVECTION...MAKING EASTWARD ACROSS THE PLAINS. GENERALLY VFR AT KCOS...KPUB...KALS TAF SITES BUT POTENTIAL FOR MVFR/IFR/LIFR CONDITIONS LOCALLY WITH ANY THUNDERSTORMS THAT MOVE THROUGH. OTHER CONCERNS...ERRATIC THUNDERSTORM OUTFLOW WIND GUSTS TO 50 KTS...LIGHTNING AND LOCAL SMALL HAIL TO 1/2 INCH IN DIAMETER. LINGERING ACTIVITY THROUGH 06Z...WITH MOST ACTIVITY FINISHED THEREAFTER. FOR TOMORROW...ACTIVITY REGENERATING 16-18Z...A LITTLE EARLIER THAN TODAY...WITH GREATER COVERAGE AND INTENSITY EXPECTED THROUGH THE AFTERNOON. A BETTER CHANCE AT SEEING SOME CONVECTION MOVE THROUGH ALL 3 TAF SITES...ESPECIALLY 17Z-02Z. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 29, 11:53 AM MDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1153 AM MDT THU MAY 29 2014 COZ058>089-093>099-301800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1153 AM MDT THU MAY 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL TRACK ACROSS THE AREA THIS AFTERNOON THROUGH THIS EVENING...WITH THE BEST COVERAGE OF STORMS OVER AND NEAR THE HIGHER TERRAIN. THE MAIN THREAT FROM STORMS TODAY WILL BE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH. A FEW OF THE STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAIN AND HAIL TO 1/2 INCH IN DIAMETER...WHICH COULD POSE THE THREAT OF HEAVY RUNOFF ON AREA BURN SCARS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AFTERNOON AND EVENING THUNDERSTORMS WILL BECOME MORE NUMEROUS ON FRIDAY AND SATURDAY...THEN CHANCES FOR STORMS WILL GRADUALLY DECREASE SUNDAY AND MONDAY AS MOISTURE LEVELS FALL. THE MAIN STORM THREATS WILL BE LIGHTNING AND WIND GUSTS AROUND 45 MPH. HOWEVER...A FEW STORMS ON FRIDAY AND SATURDAY...MAY BECOME STRONG TO SEVERE... PRODUCING LARGE HAIL...GUSTY WINDS TO OVER 60 MPH AND LOCALLY HEAVY RAIN. FLASH FLOODING OVER BURN SCARS MAY BE POSSIBLE AS STORMS WILL BE SLOW MOVING...ESPECIALLY ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY OVER AND NEAR THE MOUNTAINS. 50/50
In the hours before
Special weather statement, May 29, 3:03 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 303 PM MDT THU MAY 29 2014 COZ081-082-292130- PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 303 PM MDT THU MAY 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER COUNTY UNTIL 330 PM MDT... AT 302 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER VICTOR...OR 18 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH. PEA SIZE HAIL...BRIEF HEAVY RAIN AND WIND GUSTS AROUND 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRIPPLE CREEK AND VICTOR. LAT...LON 3866 10519 3879 10524 3879 10497 3866 10495 TIME...MOT...LOC 2102Z 257DEG 10KT 3872 10513
Special weather statement, May 29, 3:21 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT THU MAY 29 2014 COZ076-077-083-292145- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- 321 PM MDT THU MAY 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 345 PM MDT... AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROYAL GORGE...OR 38 MILES SOUTHWEST OF COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY. HALF INCH HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROYAL GORGE. LAT...LON 3838 10534 3846 10549 3868 10541 3862 10525 TIME...MOT...LOC 2120Z 217DEG 4KT 3850 10538
Special weather statement, May 29, 3:31 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT THU MAY 29 2014
COZ088-094-292200-
EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
331 PM MDT THU MAY 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 400 PM MDT...
AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TRINCHERA...OR 24 MILES NORTH OF DES MOINES.
THIS STORM WAS NEARLY STATIONARY.
HALF INCH HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRINCHERA.
LAT...LON 3707 10414 3716 10405 3711 10383 3700 10392
3700 10402
TIME...MOT...LOC 2131Z 217DEG 4KT 3708 10400Special weather statement, May 29, 3:56 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
356 PM MDT THU MAY 29 2014
COZ076-077-081-083-292215-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
356 PM MDT THU MAY 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT COUNTY UNTIL
415 PM MDT...
AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS FROM ABOUT 7 MILES NORTH OF ROYAL
GORGE...TO 3 MILES SOUTH OF ROYAL GORGE...MOVING NORTHEAST AT 20 MPH.
PEA SIZE HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ROYAL GORGE.
LAT...LON 3842 10529 3848 10546 3868 10532 3868 10525
3864 10525 3864 10512
TIME...MOT...LOC 2151Z 215DEG 17KT 3856 10530Special weather statement, May 29, 4:09 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT THU MAY 29 2014
COZ088-094-292245-
EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
409 PM MDT THU MAY 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 445 PM MDT...
AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRANSON...OR 22 MILES NORTH OF DES MOINES...
MOVING NORTHEAST AT 10 MPH.
DIME SIZE HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRANSON.
LAT...LON 3709 10407 3721 10387 3708 10365 3699 10394
3700 10396
TIME...MOT...LOC 2209Z 229DEG 9KT 3707 10393Special weather statement, May 29, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT THU MAY 29 2014
COZ081-084-085-292245-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
421 PM MDT THU MAY 29 2014
...SPECIAL WEATHER STATEMENT...
AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SOME LIGHT RAIN MOVING OVER THE WALDO CANYON BURN SCAR. THE AREA OF
SHOWERS WAS MOVING NORTHEAST AT 10 MPH.
RAINFALL AMOUNTS OF LESS THAN ONE-TENTH OF AN INCH CAN BE EXPECTED
OVER THE WALDO CANYON BURN SCAR AS THESE SHOWERS MOVE ACROSS THE
AREA...AND IT WILL NOT CAUSE FLOODING.
LAT...LON 3889 10496 3896 10499 3898 10494 3894 10487
3890 10488 3888 10491
TIME...MOT...LOC 2218Z 229DEG 8KT 3894 10494The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 11:36 AM MDT | Special Weather Statement | PUB | Saguache | 24 min |
| May 29, 12:09 PM MDT | Special Weather Statement | PUB | Costilla | 21 min |
| May 29, 1:01 PM MDT | Special Weather Statement | PUB | Costilla | 29 min |
| May 29, 2:09 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| May 29, 3:03 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| May 29, 3:21 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| May 29, 3:31 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| May 29, 3:56 PM MDT | Special Weather Statement | PUB | Fremont | 19 min |
| May 29, 4:09 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 29, 4:56 PM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| May 29, 5:00 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 29, 5:02 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| May 29, 5:28 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| May 29, 5:54 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| May 29, 5:57 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.